# SDR AWXA0000779

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSLAGE SKIN AT STA 993, LBL 29, GOUGED OUT OF LIMITS.  CUT OUT DAMAGED AREA IAW 737 SRM 53-00-01 FIG 201, FAB''D DOUBLER AND FILLER, INSTALLED REPAIR PARTS IAW 737 SRM 53-00-01.
